# SDR DL72S952188

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, FRAME 950C CORROSION LWR SIDE BETWEEN STR 30 AND 29R.  REMOVED CORROSION AND INSTALLED REPAIR ANGLES PER MM 53-11-0 PG 825.
